Inverse nodal problems for Dirac-type integro-differential operators


Creative Commons License

Keskin B. , Ozkan A. S.

JOURNAL OF DIFFERENTIAL EQUATIONS, vol.263, no.12, pp.8838-8847, 2017 (Journal Indexed in SCI) identifier identifier

  • Publication Type: Article / Article
  • Volume: 263 Issue: 12
  • Publication Date: 2017
  • Doi Number: 10.1016/j.jde.2017.08.068
  • Title of Journal : JOURNAL OF DIFFERENTIAL EQUATIONS
  • Page Numbers: pp.8838-8847

Abstract

The inverse nodal problem for Dirac differential operator perturbated by a Volterra integral operator is studied. We prove that dense subset of the nodal points determines the coefficients of differential part and gives partial information on the coefficients of integral part of the operator. We also provide an algorithm to reconstruct the coefficients of the problem by using the nodal points. (C) 2017 Elsevier Inc. All rights reserved.